# SDR 9JLA201406107965

- Difficulty date: June 6, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N1JP
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 3,140 hours, 2,956 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 12238201515
- Part serial: 1223
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE STANDBY ATTITUDE INDICATOR IS PROCESSING IN FLIGHT.  THE DEFECTIVE STANDBY ATTITUDE INDICATOR WAS REPLACED WITH AN OVERHAULED UNIT.
